# SDR CALA2013100491739

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 78,857 hours, 23,831 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE DETECTION SYSTEM FAIL LIGHT INOPERATIVE ON PEDESTAL.  REPLACED FIRE SYSTEM FAIL INDICATOR LIGHT MASTER MODULE, & OP CHECKED. PERFORMED FIRE WARNING & MASTER DIM TEST.  BOTH TESTS PASSED.
